# SDR AALA20050693

- Difficulty date: October 20, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - DURING OVERNIGHT MAINTENANCE FOUND TAIL CONE EMERGENCY LIGHTS INOPERATIVE.  REPAIRED A BROKEN WIRE TO THE TAIL CONE EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
